A local projection stabilized method for fictitious domains

Abstract : In this work a local projection stabilization method is proposed to solve a fictitious domain problem. The method adds a suitable fluctuation term to the formulation thus rendering the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated by a numerical experiment.
Type de document :
Article dans une revue
Applied Mathematics Letters, Elsevier, 2012, 25 (12), pp.2071-2076. 〈10.1016/j.aml.2012.04.020〉
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00648631
Contributeur : Franz Chouly <>
Soumis le : mercredi 7 décembre 2011 - 13:27:12
Dernière modification le : mardi 24 juillet 2018 - 16:52:59
Document(s) archivé(s) le : vendredi 16 novembre 2012 - 14:35:48

Fichiers

Barrenechea-Chouly.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Gabriel Raúl Barrenechea, Franz Chouly. A local projection stabilized method for fictitious domains. Applied Mathematics Letters, Elsevier, 2012, 25 (12), pp.2071-2076. 〈10.1016/j.aml.2012.04.020〉. 〈hal-00648631〉

Partager

Métriques

Consultations de la notice

159

Téléchargements de fichiers

116